Posted by sorrel on March 21, 2003, at 12:49:30
In reply to Effexor Withdrawal Highly Overrated, posted by juanantoniod on February 8, 2003, at 22:11:31
> I took Effexor for a while until it stopped working. Like a previous poster, I would accept the side effects for the benefit without question. Withdrawal occurs (mostly) when it is stopped abruptly. When ramped down slowly, there should be no problem.
> FWIW YMMV
I would like to say that people have different reactions with the drugs just like not everybody gets the benifit from the drug not everybody gets the terrible withdrawl. even with the slow tapering off the drug i was still ready to throwup from any little movement of my eyes or head. anyone who know what i am talking about can understand. i still consider the people who get a strong withdrawal effect higher then the people without it. Highly overrated it is not. even if i missed taking it by a few hours my head would start spinning from eye movment. I did get tons of benifit from this drug but if i were to do it again i'd try out the drug with out any withdrawl before i'd try effexor, even if that ment taking all the drugs and relizing they had no effect and then finally resorting to effexor.